# SDR AALA202001289008

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 69,407 hours, 31,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 13ABC EMERGENCY LIGHT INOPERATIVE. REPAIRED WIRING AT CONNECTOR 7261VC1 PIN 'B' IAW AMM 20-20-00.
